Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 87, NWS Austin/San Antonio, TX

April 27, 2016Burnet County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 27, 2016, 12:25 AM CDT for Burnet County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 12:25 AM CDT (05:25 UTC)
Expired
Apr 27, 2016, 1:15 AM CDT
In force
50 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Burnet County, TX

The radar

The Ft Hood radar (KGRK), 80 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 12:50 AM CDTTSTM WND GST 503 Sse Lake Victor, TXSTRONG WIND GUSTS BUT NO DAMAGE OBSERVED
Apr 27, 12:50 AM CDTHAIL 0.881 Sse Sunnylane, TXDIME TO NICKEL SIZE HAIL NEAR FM202 AND FM207 WHICH IS APPROXIMATELY THREE MILES EAST NORTHEAST OF THE TOWN OF LAKE VICTOR IN BURNET COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 10:21 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.4 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2622 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
1.5
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted.

724 
WUUS54 KEWX 270525
SVREWX
TXC053-270615-
/O.NEW.KEWX.SV.W.0087.160427T0525Z-160427T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1225 AM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BURNET COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 115 AM CDT

* AT 1224 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
  VICTOR...OR 7 MILES SOUTH OF LAMPASAS...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BUCHANAN DAM...WATSON...SUNNYLANE AND LAKE VICTOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3091 9783 3090 9784 3082 9811 3079 9842
      3082 9841 3083 9838 3084 9839 3084 9842
      3102 9842 3103 9840 3103 9791
TIME...MOT...LOC 0524Z 243DEG 49KT 3096 9822 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
2 follow-up statements
883 
WWUS54 KEWX 270543
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1243 AM CDT WED APR 27 2016

TXC053-270615-
/O.CON.KEWX.SV.W.0087.000000T0000Z-160427T0615Z/
BURNET TX-
1243 AM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHERN BURNET COUNTY...

AT 1241 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SUNNYLANE...OR 8 MILES SOUTH OF LAMPASAS...MOVING NORTHEAST AT 35 TO
40 MPH WITH NEW DEVELOPMENT OCCURRING BACK TO THE SOUTHWEST.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. SOME HALF DOLLAR
         SIZE HAIL WILL ALSO BE POSSIBLE. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BUCHANAN DAM...WATSON...SUNNYLANE AND LAKE VICTOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3091 9783 3090 9784 3082 9811 3079 9842
      3082 9841 3083 9838 3084 9839 3084 9842
      3102 9842 3103 9840 3103 9791
TIME...MOT...LOC 0541Z 245DEG 29KT 3094 9814 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
714 
WWUS54 KEWX 270612 RRA
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
112 AM CDT WED APR 27 2016

TXC053-270622-
/O.EXP.KEWX.SV.W.0087.000000T0000Z-160427T0615Z/
BURNET TX-
112 AM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BURNET COUNTY WILL
EXPIRE AT 115 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AUSTIN SAN ANTONIO.

LAT...LON 3091 9783 3090 9784 3082 9811 3079 9842
      3082 9841 3083 9838 3084 9839 3084 9842
      3102 9842 3103 9840 3103 9791
TIME...MOT...LOC 0610Z 243DEG 49KT 3094 9814 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 8:12 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Apr 26, 8:12 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
812 PM CDT TUE APR 26 2016

.MESOSCALE UPDATE...
LATEST 00Z KDRT SOUNDING SHOWS CAPPING HOLDING ON AS EXPECTED PER
THE LATEST VIS SATELLITE TRENDS. LAPS SOUNDINGS HAVE THIS FEATURE
MUCH WEAKER...SHOWING AN UNCAPPED ENVIRONMENT. THAT BEING SAID...LAPS
IS SHOWING PRETTY STRONG CAPPING CONTINUING OVER THE I35
CORRIDOR...WHICH MEANS IT IS PROBABLY EVEN STRONGER THAN
ADVERTISED THERE AS WELL. SATELLITE HAS CONSISTENTLY SHOWN CLOUD
STREETS IN PLACE EVERYWHERE BUT THE PLATEAU...INDICATING A STRONG
INVERSION IN PLACE.

CONVECTION IS ONGOING NEAR I-10 NORTH OF OZONA...AND EVEN FARTHER
NORTH...A LINE OF STORMS IS PUSHING ACROSS NORTH TEXAS QUICKLY.
INDICATIONS ARE THE LINE WILL FILL IN BETWEEN I-10 AND COLEMAN AND
BEGIN TO PUSH MORE SOUTHEAST AS OUTFLOW DOMINATES AND DRIVES THE
TRANSLATION OF THE LINE. WHILE SURFACE BASED CONVECTION WILL
CONTINUE TO LOOK LESS LIKELY AS CIN INCREASES INTO THE
NIGHT...PLENTY OF INSTABILITY WILL REMAIN AVAILABLE OVERNIGHT AS
THE LINE APPROACHES THE HILL COUNTRY AND NORTHERN PLATEAU. AS
UPPER LEVEL SUPPORT CATCHES UP TO THE DRY LINE...THIS SHOULD
CONTINUE TO PROVIDE UPPER LEVEL SUPPORT TO MAINTAIN THE LINE
THROUGH THE CWA...ARRIVING AT THE I-35 CORRIDOR IN THE 1-3AM TIME
FRAME.

WITH THE AMPLE INSTABILITY REMAINING AND UPPER LEVEL SUPPORT
FILTERING IN...THE LINE WILL STILL BE CAPABLE OF LARGE HAIL OF
UP TO 2 INCHES...BUT THE WIND THREAT WILL BECOME THE MORE
WIDESPREAD ISSUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  89  63  87  71 /  70  -    0  30  30
AUSTIN BERGSTROM INTL AIRPORT  66  88  61  86  71 /  70  10  -   30  30
NEW BRAUNFELS MUNI AIRPORT     65  90  61  87  72 /  70  10  -   30  30
BURNET MUNI AIRPORT            62  87  60  85  69 /  70  -    0  20  30
DEL RIO INTL AIRPORT           61  91  63  91  72 /  10   0   0  10  30
GEORGETOWN MUNI AIRPORT        63  87  60  86  70 /  70  10   0  20  30
HONDO MUNI AIRPORT             63  91  60  89  72 /  70   0   0  30  30
SAN MARCOS MUNI AIRPORT        66  88  62  86  71 /  70  10  -   30  30
LA GRANGE - FAYETTE REGIONAL   68  87  66  86  72 /  70  20  -   30  30
SAN ANTONIO INTL AIRPORT       66  90  63  87  72 /  70  -    0  30  30
STINSON MUNI AIRPORT           67  91  64  88  73 /  70  -   -   30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...ALLEN
SYNOPTIC/GRIDS...TB3
PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Apr 26, 10:29 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1029 PM CDT TUE APR 26 2016

TXZ171>173-183>194-202>209-217>225-228-280330-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1029 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF THE
AREA THROUGH 5AM. A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS
BEGUN TO DEVELOP ACROSS PORTION OF THE EDWARDS PLATEAU AND WILL
SHIFT THROUGH THE HILL COUNTRY AND PORTIONS OF THE I-35 CORRIDOR
LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. THIS LINE OF STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO 2 INCHES IN DIAMETER
AND DAMAGING WIND GUSTS OF 60 TO 70 MPH. AN ISOLATED TORNADO
CANNOT BE RULED OUT AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANOTHER STORM SYSTEM WILL APPROACH THE AREA ON FRIDAY AND
SATURDAY BRINGING ANOTHER CHANCE FOR STRONG TO SEVERE
THUNDERSTORMS AS WELL AS HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AS THE LINE
BEGINS TO MOVE THROUGH SOUTH CENTRAL TEXAS.

ALLEN

In the hours before

Special weather statement, Apr 26, 11:12 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 PM CDT TUE APR 26 2016

TXZ183-270445-
VAL VERDE TX-
1112 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 1145 PM CDT...

AT 1111 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF JUNO...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JUNO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3027 10142 3029 10133 3029 10088 3008 10085
      3005 10142
TIME...MOT...LOC 0411Z 260DEG 33KT 3020 10129

LJH
Special weather statement, Apr 26, 11:44 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 PM CDT TUE APR 26 2016

TXZ171-172-270530-
BURNET TX-LLANO TX-
1144 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURNET AND NORTH
CENTRAL LLANO COUNTIES UNTIL 1230 AM CDT...

AT 1144 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHAPPEL...OR 13 MILES NORTHWEST OF BUCHANAN DAM...MOVING
NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BURNET
AND NORTH CENTRAL LLANO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3095 9826 3085 9859 3092 9862 3092 9842
      3094 9841 3095 9845 3096 9845 3098 9844
      3101 9846 3103 9844 3103 9810
TIME...MOT...LOC 0444Z 239DEG 49KT 3097 9854

ALLEN
Special weather statement, Apr 27, 12:05 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 AM CDT WED APR 27 2016

TXZ172-270545-
BURNET TX-
1205 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURNET COUNTY UNTIL
1245 AM CDT...

AT 1204 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TOW...OR 12 MILES NORTH OF BUCHANAN DAM...MOVING NORTHEAST AT 55
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BURNET
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3087 9844 3088 9846 3092 9845 3092 9842
      3093 9841 3095 9842 3095 9845 3096 9845
      3098 9844 3101 9846 3103 9844 3103 9804
TIME...MOT...LOC 0504Z 239DEG 49KT 3097 9841

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 11:12 PM CDTSpecial Weather StatementEWXVal Verde33 min
Apr 26, 11:33 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde72 min
Apr 26, 11:44 PM CDTSpecial Weather StatementEWXBurnet46 min
Apr 27, 12:05 AM CDTSpecial Weather StatementEWXBurnet40 min
Apr 27, 12:21 AM CDTSevere Thunderstorm WarningEWXEdwards, Gillespie, Kerr, Real, Val Verde69 min
Apr 27, 12:48 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 27, 12:57 AM CDTSevere Thunderstorm WarningEWXGillespie, Llano63 min
Apr 27, 1:11 AM CDTSpecial Weather StatementEWXWilliamson64 min
Apr 27, 1:23 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie67 min
Apr 27, 1:34 AM CDTSpecial Weather StatementEWXBandera, Kendall, Real41 min
Apr 27, 1:41 AM CDTSevere Thunderstorm WarningEWXKendall, Kerr64 min
Apr 27, 2:04 AM CDTSevere Thunderstorm WarningEWXBastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 2 more56 min
Apr 27, 2:11 AM CDTSpecial Weather StatementEWXBexar, Medina, Uvalde64 min
Apr 27, 2:26 AM CDTSpecial Weather StatementEWXUvalde49 min
Apr 27, 2:30 AM CDTSpecial Weather StatementEWXWilliamson45 min
Apr 27, 3:01 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Bexar, Caldwell, Fayette, Frio and 8 more59 min
Apr 27, 3:39 AM CDTSpecial Weather StatementEWXCaldwell36 min
Apr 27, 3:44 AM CDTSpecial Weather StatementEWXMedina31 min
Apr 27, 3:57 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 8 more63 min
Apr 27, 4:34 AM CDTSpecial Weather StatementEWXAtascosa56 min
Apr 27, 4:35 AM CDTSpecial Weather StatementEWXGuadalupe, Wilson55 min
Apr 27, 4:43 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina25 min
Apr 27, 4:53 AM CDTSpecial Weather StatementEWXWilson37 min
Apr 27, 5:04 AM CDTSpecial Weather StatementEWXGuadalupe41 min
Apr 27, 5:37 AM CDTSpecial Weather StatementEWXAtascosa38 min
Apr 27, 6:19 AM CDTSpecial Weather StatementEWXKarnes56 min
Apr 27, 7:15 AM CDTSpecial Weather StatementEWXKarnes30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.